Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Branched coverings. II


Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 276 (1983), 403-407
MSC: Primary 57M12; Secondary 57N70
MathSciNet review: 684517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper improves the analysis of the possible cobordism classes $ [M] - (\deg \;\phi )[N]$ for $ \phi : M \to N$ a smooth branched covering of closed oriented smooth manifolds. It is assumed that the branch set is a codimension $ 2$ submanifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M12, 57N70

Retrieve articles in all journals with MSC: 57M12, 57N70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0684517-5
PII: S 0002-9947(1983)0684517-5
Article copyright: © Copyright 1983 American Mathematical Society